# SDR CALA2015060893882

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 75,924 hours, 27,638 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASC CARD 597454012 INSTALL DOUBLER AT STATION 1393.  ACCOMPLISH THIS TASK IAW EA 130660 & ECRA 5360-0 1313.  THE SKIN REPAIR AT BS 1384 - 1401 BETWEEN STRINGER 28L & 29R HAS BEEN APPROVED AS STRINGER 1 & 2 VIA FORM 8100-9 DATED 6-7-13.  REPAIRED EXTERIOR SKIN AT STATION 1393 BETWEEN STRINGER 29L & 29R BY INSTALLING EXTERNAL DOUBLER IAW EA130660 & ECRA 5360-01313 & TASK CARD 59745401C.  AIRPLANE SOLD AS IS.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
